# SDR UIEA2020082851869

- Difficulty date: August 24, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,341 hours, 22,145 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 8565042
- Condition: Warning Message
- Location: Scavange
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOP DUE (AUXILIARY POWER UNIT (APU),ER OPERATIONS NOT ALLOWED.   REMOVED AND REPLACED APU GENETATOR SCAVENGE FILTER ELEMENT IAW TASK 49-27-03-004-001. REMOVED AND REPLACED APU SURGE VALVE FILTER IAW TASK 49-53-06-402-009. CHECKED OPS GOOD.
